# SDR TSAA9833131

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND FORWARD DOOR EMERGENCY EXIT LIGHT INOPERABLE.  REPLACED IDENTIFIER.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. TAT:  33,777:16 HOURS.  TAC:  40,326.  (X)
